# SDR UPS804830

- Difficulty date: October 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46109
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 5701473501
- Condition: Delaminated
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND LT NR 5 FLAP VANE DELAMINATED AT LOWER OUTBOARD END.  REPLACED VANE ASSY PER MM 27-51-14.
